# SDR CA981207011

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2*
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: SB9RV3
- Condition: Broken Coil
- Location: Rt Magneto
- Component: Bosch
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT RETURNED TO DOCK AFTER RUN-UP INDICATED THE RIGHT HAND MAGNETO WAS DEAD.  INVESTIGATION REVEALED THE END OF THE ROTOR WITH CONTACT WITH THE COIL WAS BROKEN OFF AND THE COIL DAMAGED.  THE MAGNETO WAS REPLACED.
